Am I having a reaction to Humira?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

redspot321
Regular Member


Date Joined Jan 2006
Total Posts : 303
   Posted 10/16/2008 3:26 PM (GMT -7)   
Hey guys,
 
Have any of you experienced red puffy cheeks, severe headache, eye ache when looking anywhere other than straight, tingling in my nose and lips. Ive had these symptomp for over a week and my injection is due tomorrow. confused    Im just wondering if I have a cold or if this humira is getting to me.
29 YO Male
 
-CD diagnosed in 2005 illieum
-63cm bowel resection in Feb 08
-Steroid dependant following surgery
Humira Start date 8/1/08


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 10/16/2008 3:29 PM (GMT -7)   
What other meds do you take, Red?
Co-Moderator Crohn's Forum.


redspot321
Regular Member


Date Joined Jan 2006
Total Posts : 303
   Posted 10/16/2008 4:00 PM (GMT -7)   

 

Man this doesn’t look good I just read the severe side effects.....

 

 

Im taking zoloft and Humira that’s it. I finished cipro about 10 days ago and flagyl about 2 days ago.

 

 

Ill hold the Humira for sure until I can talk to my doc. What can the ER do for me tonight???  Im not having a severe allergic reaction where I cant breath or anything. I think this would happen right after the injection, not 14 days later.  

 


29 YO Male
 
-CD diagnosed in 2005 illieum
-63cm bowel resection in Feb 08
-Steroid dependant following surgery
Humira Start date 8/1/08


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 10/17/2008 11:16 AM (GMT -7)   
You might want to read the post about cipro and leavaqine (sp). Hope your doing OK. lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,and still alive.lol gail


Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 543
   Posted 10/17/2008 9:18 PM (GMT -7)   
If I were you I would be going to the doctor. It might be best to hold off on your Humira shot for 1 week since you are just getting over an infection and finishing antibiotics. Humira also causes tingling and twitching in the face. I'm sure your GI will want to know about this, as mine sure did. All the best to you, and please keep us updated on your progress.

Julia

redspot321
Regular Member


Date Joined Jan 2006
Total Posts : 303
   Posted 10/18/2008 10:36 AM (GMT -7)   
Kasper87 said...
Nope, you won't have a reaction 14 days later on humira. it's impossible.
The Half life is only 11.7 days. Onset reactions only happen with-in a few hours.
Plus, the swollen face AND throat will make u Wheeze when you breathe and Gasp for air..

If you can talk to your pharmacist over the phone then he or she will notice your breathing.

You probably are sick or allergies. Is your temperature normal?

Half Life is the period of time required for the concentration of drug in the body to be reduced by one-half. So in 11.7 days you will still have 1/2 of the drug in the body. Thats why we take our injections every 14days, to keep a theraputic dosage in our bodies.
 
Humira usere are given a loadind dose 4 injections then an injection every 14 days to keep the drug levels up.
29 YO Male
 
-CD diagnosed in 2005 illieum
-63cm bowel resection in Feb 08
-Steroid dependant following surgery
Humira Start date 8/1/08

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 7:04 AM (GMT -7)
There are a total of 2,736,310 posts in 301,367 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
237 Guest(s), 4 Registered Member(s) are currently online.  Details
Asha00, mrs. george, reminder, LMusings


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer